Possibly had serotonin syndrome last night

Patient

Q: I had what I believe was serotonin syndrome last night (twitching, difficulty breathing, headache, panic attacks, severe depression, etc.) I did not go to a hospital. Today I feel much better but am still extremely depressed, unable to sleep (Even after taking my seroquel or smoking marijuana) What can I do to recover and aid my serotonin depletion? My current meds are Adderall XR 15, Vistaril 50 mg (2x daily) Zoloft 100 mg. and Seroquel 50 mg. I believe the serotonin syndrome was caused by excess use of amphetamines combined with the zoloft, but I am not sure what to do.

Symptoms:  Twitching, severe depression, anxiety, mood swings, insomnia, exhaustion
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews